A simplified canonical form algorithm with application to porous metal plasticity

Keavey, M. A. (2006) A simplified canonical form algorithm with application to porous metal plasticity. International Journal for Numerical Methods in Engineering, 65 (5). pp. 679-700. ISSN 1097-0207

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1002/nme.1462


Item Type:Article
Additional Information:Provides more general and simplified form of previously published algorithm (Output 1) applicable to rate dependent problems. Software implementation licensed to CCLRC Rutherford-Appleton Laboratories, contact Dr M R Daymond (now at Dept Mechanics and Materials Engineering, Queen's University, Kingston, Ontario). Ongoing research contributes to a European nuclear structural integrity network coordinated by JRC-IE Petten, contact Dr C Ohms.
Uncontrolled Keywords:canonical form algorithm, porous metal plasticity
Faculty/Department:Faculty of Environment and Technology
ID Code:5950
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:11
Last Modified:10 Jan 2014 15:20

Request a change to this item

Copyright 2013 © UWE better together